MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN MULTIHOLE W/GRIPTION 60MM; HIP ACETABULAR CUP

DEPUY ORTHOPAEDICS, INC. 1818910 PINN MULTIHOLE W/GRIPTION 60MM; HIP ACETABULAR CUP
Model Number 1217-30-060
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Bone Fracture(s) (1870); Hematoma (1884); Necrosis (1971); Pain (1994); Anxiety (2328); Hip Fracture (2349); Not Applicable (3189)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address acetabular fracture.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges constant pain, metallosis, anxiety, fear and cobalt/chromium poisoning.
 
Event or Problem Description
Pfs and medical records received.Pfs has no new allegation.After review of medical record for mdr reportability, the patient was revised to address fracture of the acetabular with internal fixation.
 
Event or Problem Description
Pps and medical records received.There is no new allegation.After review of medical records for the mdr reportability, patient was revised to address fracture of left acetabulum.Revision notes reported of large hematoma, extensive tissue necrosis and pseudotumor from his metal debris.One screw was removed and one of the screws is broken and this screw was left in the bone.Surgeon felt that it would be too difficult to remove acetabular bone to get this screw out.Clinical notes reported of dislocation and acetabular fracture.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MULTIHOLE W/GRIPTION 60MM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key6736871
Report Number1818910-2017-21660
Device Sequence Number1286336
Product Code LPH
UDI-Device Identifier10603295010029
UDI-Public10603295010029
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number1217-30-060
Device Catalogue Number121730060
Device Lot Number667689
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer08/22/2017
02/01/2018
03/22/2018
05/17/2018
06/27/2019
03/17/2020
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date08/22/2017
02/14/2018
04/05/2018
05/22/2018
07/05/2019
04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR